Free access
Issue
ESAIM: COCV
Volume 8, 2002
A tribute to JL Lions
Page(s) 219 - 238
DOI http://dx.doi.org/10.1051/cocv:2002026
Published online 15 August 2002
  1. G. Alberti, S. Baldo and G. Orlandi, Variational convergence for functionals of Ginzburg-Landau type. Preprint (2001).
  2. L. Almeida, S. Baldo, F. Bethuel and G. Orlandi (in preparation).
  3. L. Almeida and F. Bethuel, Topological methods for the Ginzburg-Landau equation. J. Math. Pures Appl. 11 (1998) 1-49.
  4. L. Ambrosio and H.M. Soner, A measure theoretic approach to higher codimension mean curvature flow. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 25 (1997) 27-49. [MathSciNet]
  5. P. Baumann, C.-N. Chen, D. Phillips and P. Sternberg, Vortex annihilation in nonlinear heat flow for Ginzburg-Landau systems. Eur. J. Appl. Math. 6 (1995) 115-126.
  6. F. Bethuel, Variational methods for Ginzburg-Landau equations, in Calculus of Variations and Geometric evolution problems, Cetraro 1996, edited by S. Hildebrandt and M. Struwe. Springer (1999).
  7. F. Bethuel, J. Bourgain, H. Brezis and G. Orlandi, W1,pestimates for solutions to the Ginzburg-Landau equation with boundary data in H1/2. C. R. Acad. Sci. Paris Sér. I Math. 333 (2001) 1069-1076.
  8. F. Bethuel, H. Brezis and F. Hélein, Asymptotics for the minimization of a Ginzburg-Landau functional. Calc. Var. Partial Differential Equations 1 (1993) 123-148. [CrossRef] [MathSciNet]
  9. F. Bethuel, H. Brezis and F. Hélein, Ginzburg-Landau Vortices. Birkhäuser, Boston (1994).
  10. F. Bethuel, H. Brezis and G. Orlandi, Small energy solutions to the Ginzburg-Landau equation. C. R. Acad. Sci. Paris Sér. I Math. 331 (2000) 763-770.
  11. F. Bethuel, H. Brezis and G. Orlandi, Asymptotics for the Ginzburg-Landau equation in arbitrary dimensions. J. Funct. Anal. 186 (2001) 432-520. Erratum (to appear). [CrossRef] [MathSciNet]
  12. F. Bethuel and T. Rivière, Vortices for a variational problem related to superconductivity. Ann. Inst. H. Poincaré Anal. Non Linéaire 12 (1995) 243-303.
  13. J. Bourgain, H. Brezis and P. Mironescu, Lifting in Sobolev spaces. J. Anal. 80 (2000) 37-86.
  14. J. Bourgain, H. Brezis and P. Mironescu, On the structure of the Sobolev space H1/2 with values into the circle. C. R. Acad. Sci. Paris Sér. I Math. 331 (2000) 119-124.
  15. H. Brezis and P. Mironescu, Sur une conjecture de E. De Giorgi relative à l'énergie de Ginzburg-Landau. C. R. Acad. Sci. Paris Sér. I Math. 319 (1994) 167-170.
  16. H. Federer, Geometric Measure Theory. Springer, Berlin (1969).
  17. Z.C. Han and I. Shafrir, Lower bounds for the energy of S1-valued maps in perforated domains. J. Anal. Math. 66 (1995) 295-305. [CrossRef] [MathSciNet]
  18. R. Hardt and F.H. Lin, Mappings minimizing the Lp-norm of the gradient. Comm. Pure Appl. Math. 40 (1987) 555-588.
  19. R. Jerrard, Lower bounds for generalized Ginzburg-Landau functionals. SIAM J. Math. Anal. 30 (1999) 721-746. [CrossRef] [MathSciNet]
  20. R. Jerrard and H.M. Soner, Dynamics of Ginzburg-Landau vortices. Arch. Rational Mech. Anal. 142 (1998) 99-125. [CrossRef] [MathSciNet]
  21. R. Jerrard and H.M. Soner, Scaling limits and regularity results for a class of Ginzburg-Landau systems. Ann. Inst. H. Poincaré Anal. Non Linéaire 16 (1999) 423-466. [CrossRef] [MathSciNet]
  22. R. Jerrard and H.M. Soner, The Jacobian and the Ginzburg-Landau energy. Calc. Var. Partial Differential Equations (to appear).
  23. F.H. Lin, Some dynamical properties of Ginzburg-Landau vortices. Comm. Pure Appl. Math. 49 (1996) 323-359. [CrossRef] [MathSciNet]
  24. F.H. Lin, Complex Ginzburg-Landau equations and dynamics of vortices, filaments, and codimension-2 submanifolds. Comm. Pure Appl. Math. 51 (1998) 385-441
  25. F.H. Lin, Rectifiability of defect measures, fundamental groups and density of Sobolev mappings, in Journées ``Équations aux Dérivées Partielles", Saint-Jean-de-Monts, 1996, Exp. No. XII. École Polytechnique, Palaiseau (1996).
  26. F.H. Lin and T. Rivière, Complex Ginzburg-Landau equations in high dimensions and codimension two area minimizing currents. J. Eur. Math. Soc. 1 (1999) 237-311. Erratum, Ibid. [CrossRef] [MathSciNet]
  27. F.H. Lin and T. Rivière, A quantization property for static Ginzburg-Landau vortices. Comm. Pure Appl. Math. 54 (2001) 206-228. [CrossRef] [MathSciNet]
  28. F.H. Lin and T. Rivière, A quantization property for moving line vortices. Comm. Pure Appl. Math. 54 (2001) 826-850. [CrossRef] [MathSciNet]
  29. L. Modica, The gradient theory of phase transitions and the minimal interface criterion. Arch. Rational Mech. Anal. 98 (1987) 123-142.
  30. L. Modica and S. Mortola, Un esempio di Γ-convergenza. Boll. Un. Mat. Ital. B 14 (1977) 285-299. [MathSciNet]
  31. T. Rivière, Line vortices in the U(1)-Higgs model. ESAIM: COCV 1 (1996) 77-167. [CrossRef] [EDP Sciences]
  32. T. Rivière, Dense subsets of H1/2(S2,S1). Ann. Global Anal. Geom. 18 (2000) 517-528. [CrossRef] [MathSciNet]
  33. T. Rivière, Asymptotic analysis for the Ginzburg-Landau Equation. Boll. Un. Mat. Ital. B 8 (1999) 537-575.
  34. E. Sandier, Lower bounds for the energy of unit vector fields and applications. J. Funct. Anal. 152 (1997) 379-403; Erratum 171 (2000) 233.
  35. L. Simon, Lectures on Geometric Measure Theory, in Proc. of the Centre for Math. Analysis. Australian Nat. Univ., Canberra (1983).
  36. M. Struwe, On the asymptotic behavior of the Ginzburg-Landau model in 2 dimensions. J. Differential Equations 7 (1994) 1613-1624; Erratum 8 (1995) 224.